

12 January 2021

Dear families

Suggested Timetable for families with difficulties accessing MS Teams / Tapestry

As communicated in the Remote Learning Update 4 letter, please follow the below timetable and links to access remote learning from Wednesday 13 – Friday 15 January 2021 if your child is finding difficulty accessing MS Teams / Tapestry or you have requested a device and are waiting for an invitation to collect it from the academy.

Please also be reminded of the remote learning tasks which are in addition to the below timetable, provided via Purple Mash (https://www.purplemash.com/sch/dixonsmusicprimary). These are set by the class teacher for your child to complete daily. The class teacher will endeavour to provide feedback via the platform. Please email your child's class email address (notwingham@dixonsmp.com)

Time	Duration	Subject
9:00am	Up to 45	Maths - Multiplication and Division
	minutes	Wednesday 13 January: Recalling the 3 times table -
		https://classroom.thenational.academy/lessons/recalling-the-3-times-table-c8tp4d
		Thursday 14 January: Recalling the 4 times table -
		https://classroom.thenational.academy/lessons/recalling-the-4-times-table-cmt64e
		Friday 15 January: Using arrays to represent the 3 and 4 times tables -
		https://classroom.thenational.academy/lessons/using-arrays-to-represent-the-3-and-4-
		times-tables-6xk38r
9:45am	15 minutes	Break
10:00am	Up to 45	English Writing
	minutes	
		Wednesday 13 January: To practise and apply knowledge of suffixes: -ly suffix, including test -
		https://classroom.thenational.academy/lessons/to-practise-and-apply-knowledge-of-suffixes-
		<u>ly-suffix-including-test-6ww3gc</u>
		Thursday 14 January: To practice speech punctuation rules -
		https://classroom.thenational.academy/lessons/to-practise-speech-punctuation-rules-
		<u>cdj34e</u>
		Friday 15 January: To describe feelings - https://classroom.thenational.academy/lessons/to-
		describe-feelings-75j66r
10:45am	15 minutes	Yoga
		https://www.youtube.com/watch?v=X655B4ISakg
11:00am	Up to 45	Grammar
	minutes	Wednesday 13 January: To explore expanded noun phrases -
		https://classroom.thenational.academy/lessons/to-explore-expanded-noun-phrases-ccwk8d
		Thursday 14 January: To explore 'being' verbs -
		https://classroom.thenational.academy/lessons/to-explore-being-verbs-6mr68r
		Friday 15 January: To explore prepositions -
		https://classroom.thenational.academy/lessons/to-explore-prepositions-74t66r
		Reading
		Wednesday 13 January: To answer questions on a text (Part 2) -
		https://classroom.thenational.academy/lessons/to-answer-questions-on-a-text-part-2-
		<u>74u3jd</u>
		Thursday 14 January: To explore character -
		https://classroom.thenational.academy/lessons/to-explore-character-64tk4e
		Friday 15 January: To explore themes -
		https://classroom.thenational.academy/lessons/to-explore-themes-6wr68d

11:45am	45 minutes	Lunch and break
12:30pm	Up to 45	Afternoon lesson
	minutes	Wednesday 13 January: Science
		https://classroom.thenational.academy/lessons/what-is-a-raw-material-6wtkcc
		Thursday 14 January
		https://classroom.thenational.academy/lessons/what-is-a-synthetic-material-74wk8c
		Friday 15 January
		https://classroom.thenational.academy/lessons/what-is-a-synthetic-material-74wk8c
1:15pm	10 minutes	Break
1:25pm	Up to 45	Revision of Knowledge Organisers (incl. CGP Revision Guides for Year 6) / Wellbeing Session
	minutes	using <u>Universal Strategies Documents</u> / <u>Mathletics</u> / <u>Times Tables Rockstars</u>
2:10pm	Up to 20	PE
	minutes	https://www.youtube.com/watch?v=BDigyoBrHms
2:30pm	Up to 10	Mindfulness
	minutes	https://www.youtube.com/watch?v=ZToicYcHIOU

Thank you for your continued support and stay safe.

Mr Robbins-Ross

Principal